MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY, HI-FLEX PS CEM FEM, SZ 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY, HI-FLEX PS CEM FEM, SZ 4, RIGHT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 244-03-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Fall (1848); Loss of Range of Motion (2032); Synovitis (2094); Skin Inflammation/ Irritation (4545); Radiolucent Lines (4848)
Date of Event 11/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: c040140g - orthocem g1 standard viscosity cement.204-63-05 - tibial augment block 1/2-sz 3 5mm.200-02-35 - three peg patella 35mm.204-63-05 - tibial augment block 1/2-sz 3 5mm.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
As reported, the implant failed clinically, resulting in major bone osteolysis and necessitating revision surgery.Everything was fine until about 1.5 years ago when pain, effusion and decreased mobility began.X-ray showing osteolysis of the posterior condyles; comparing this x-ray with the one from 2019, degeneration is evident.Radiolucent lines are seen surrounding both components, which should be evaluated clinically (possible loosening?).Bone biopsies and microbiological and histological studies rule out infection.Infectious complication; fall; pressure ulcer; surgical wound inflammation; reintervention.Removal of ptj dta with findings of extensive synovitis and massive tibial and femoral osteolysis and revision arthroplasty with cemented tibia and femoral sleeve.There was no reported breakage of a device or surgical delay/prolongation.The patient required prolonged hospitalization as a direct result of this issue.The patient suffered permanent disability as direct result of this event.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this device did not cause or contribute to the reported event.As a result, this complaint event is no longer considered reportable by exactech and this report may be disregarded.

Brand Name
OPTETRAK ASY, HI-FLEX PS CEM FEM, SZ 4, RIGHT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key23827463
Report Number1038671-2025-03572
Device Sequence Number5093784
Product Code JWH
UDI-Device Identifier10885862063854
UDI-Public10885862063854
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2023
Device Catalogue Number244-03-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale
Patient Weight90 KG